# SDR WX0A2015070672721

- Difficulty date: June 28, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 58,475 hours, 50,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED AT FS 1309, LONGERON 29R.  REMOVED CORROSION, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-03 FIG 2A.  WORK ACCOMPLISHED ON  WO 1011856 1000-0119 M301 ITEM 406.
